# SDR CA961009001

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185E
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6252192A21
- Condition: Missing Stop Pin
- Location: Mixture Control
- Part time: 570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED LOSS OF SPRING BACK IN MEXTURE FULL RICH POSITION AND REPORTED SOME RISE IN FUEL FLOW AS MIXTURE CONTROL INITIALLY PULLED BACK FROM FULL RICH POSITION. INSPECTION FOUND FULL RICH STOP PIN MISSING.
